Alert archive / Iowa / River Flood Warnings in 2014

River Flood Warning 39, NWS Des Moines, IA

August 29, 2014Polk County, Iowa

NWS Des Moines, IA issued this river flood warning at Aug 29, 2014, 7:00 AM CDT for Polk County, Iowa. It took effect at Aug 29, 2014, 9:41 AM CDT. It was in force for 4 days.

The area

The outline as issued.

The facts

Issued
Aug 29, 2014, 7:00 AM CDT (12:00 UTC)
In effect from
Aug 29, 2014, 9:41 AM CDT
Expired
Sep 2, 2014, 8:12 AM CDT
In force
4 days
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Flood severity
Minor

County Polk County, IA

The radar

The Des Moines radar (KDMX), 19 km from the middle of the area, began a volume at 12:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Raccoon River at Des Moines Fleur Dr (DEMI4). The gauge peaked at 14.27 ft at Sep 2, 2014, 4:00 AM CDT.

actionminormoderate5101508/2908/3008/3109/0109/0209/03
Action stage
8 ft
Minor stage
12 ft
Moderate stage
16 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05484900, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

083 
WGUS43 KDMX 291200
FLWDMX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
700 AM CDT FRI AUG 29 2014

...THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A FLOOD 
WARNING FOR ALL OR PORTIONS OF THE FOLLOWING RIVERS IN IOWA...
RACCOON RIVER...

  AFFECTING THE FOLLOWING COUNTIES IN IOWA...POLK
  
RIVER FORECASTS INCLUDE OBSERVED PRECIPITATION...AS WELL AS EXPECTED
PRECIPITATION OVER THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE 
ROUTE. TURN AROUND...DO NOT DROWN.

MORE INFORMATION...INCLUDING IMPACT STATEMENTS AND CREST HISTORIES 
IS AVAILABLE ON THE WEB AT...  WWW.WEATHER.GOV/DESMOINES. IN THE 
MENU ON THE LEFT HAND SIDE OF THE PAGE...CLICK ON THE RIVERS AND 
LAKES LINK IN THE HYDROLOGY SECTION.

&&

IAC153-301200-
/O.NEW.KDMX.FL.W.0039.140829T1528Z-140902T1312Z/
/DEMI4.1.ER.140829T1528Z.140830T0000Z.140901T1312Z.NO/
700 AM CDT FRI AUG 29 2014

...FLOOD WARNING IN EFFECT UNTIL MONDAY MORNING...

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* FLOOD WARNING FOR
  THE RACCOON RIVER AT DES MOINES FLEUR DR...OR FROM WALNUT CREEK...
  TO THE DES MOINES RIVER.
* UNTIL MONDAY MORNING.
* AT  5:45 AM FRIDAY THE STAGE WAS 10.9 FEET...OR 1.1 FEET BELOW 
  FLOOD STAGE.
* FLOOD STAGE IS 12.0 FEET.
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...RISE TO FLOOD STAGE THIS MORNING. CONTINUE RISING TO 
  14.3 FEET...OR 2.3 FEET ABOVE FLOOD STAGE...THIS EVENING. GO BELOW
  FLOOD STAGE MONDAY MORNING.
* IMPACT...AT  13.5 FEET...WATER AFFECTS THE LOW AREAS OF WATER WORKS
  PARK.

&&

LAT...LON 4157 9361 4156 9368 4158 9367 4159 9362
      4157 9361                       

$$
2 follow-up statements
752 
WGUS83 KDMX 291441
FLSDMX

FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
941 AM CDT FRI AUG 29 2014

...THE FLOOD WARNING HAS BEEN EXTENDED FOR ALL OR PORTIONS OF THE 
FOLLOWING RIVERS IN IOWA...RACCOON RIVER...

  AFFECTING THE FOLLOWING COUNTIES IN IOWA...POLK
  
RIVER FORECASTS INCLUDE OBSERVED PRECIPITATION...AS WELL AS EXPECTED
PRECIPITATION OVER THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE 
ROUTE. TURN AROUND...DO NOT DROWN.

MORE INFORMATION...INCLUDING IMPACT STATEMENTS AND CREST HISTORIES 
IS AVAILABLE ON THE WEB AT...  WWW.WEATHER.GOV/DESMOINES. IN THE 
MENU ON THE LEFT HAND SIDE OF THE PAGE...CLICK ON THE RIVERS AND 
LAKES LINK IN THE HYDROLOGY SECTION.

&&

IAC153-301441-
/O.EXT.KDMX.FL.W.0039.140829T1441Z-140901T2200Z/
/DEMI4.1.ER.140829T1306Z.140830T0000Z.140831T2200Z.NO/
941 AM CDT FRI AUG 29 2014

...FLOOD WARNING NOW IN EFFECT UNTIL SUNDAY EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE RACCOON RIVER AT DES MOINES FLEUR DR...OR FROM WALNUT CREEK...
  TO THE DES MOINES RIVER.
* UNTIL SUNDAY EVENING.
* AT  8:45 AM FRIDAY THE STAGE WAS 12.2 FEET...OR 0.2 FEET ABOVE 
  FLOOD STAGE.
* FLOOD STAGE IS 12.0 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...RISE TO 14.3 FEET...OR 2.3 FEET ABOVE FLOOD STAGE...THIS
  EVENING. GO BELOW FLOOD STAGE SUNDAY EVENING.
* IMPACT...AT  13.5 FEET...WATER AFFECTS THE LOW AREAS OF WATER WORKS
  PARK.

&&

LAT...LON 4157 9361 4156 9368 4158 9367 4159 9362
      4157 9361                       

$$
204 
WGUS83 KDMX 300310
FLSDMX

FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1010 PM CDT FRI AUG 29 2014

...THE FLOOD WARNING HAS BEEN CANCELLED FOR ALL OR PORTIONS OF THE 
FOLLOWING RIVERS IN IOWA...RACCOON RIVER...

  AFFECTING THE FOLLOWING COUNTIES IN IOWA...POLK
  
RIVER FORECASTS INCLUDE OBSERVED PRECIPITATION...AS WELL AS EXPECTED
PRECIPITATION OVER THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE 
ROUTE. TURN AROUND...DO NOT DROWN.

MORE INFORMATION...INCLUDING IMPACT STATEMENTS AND CREST HISTORIES 
IS AVAILABLE ON THE WEB AT...  WWW.WEATHER.GOV/DESMOINES. IN THE 
MENU ON THE LEFT HAND SIDE OF THE PAGE...CLICK ON THE RIVERS AND 
LAKES LINK IN THE HYDROLOGY SECTION.

&&

IAC153-300340-
/O.CAN.KDMX.FL.W.0039.000000T0000Z-140901T2200Z/
/DEMI4.1.ER.140829T1306Z.140829T1915Z.140830T0101Z.NO/
1010 PM CDT FRI AUG 29 2014

...FLOOD WARNING IS CANCELLED...

THE FLOOD WARNING IS CANCELLED FOR
  THE RACCOON RIVER AT DES MOINES FLEUR DR...OR FROM WALNUT CREEK...
  TO THE DES MOINES RIVER.
* AT  8:45 PM FRIDAY THE STAGE WAS 11.7 FEET...OR 0.3 FEET BELOW 
  FLOOD STAGE.
* FORECAST...FALL TO 10.7 FEET SUNDAY MORNING.
* IMPACT...AT  12.0 FEET...GEORGE FLAGG PARKWAY IS CLOSED FROM PARK 
  AVENUE TO SOUTHWEST 30TH STREET.

&&

LAT...LON 4157 9361 4156 9368 4158 9367 4159 9362
      4157 9361                       

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this river flood warning went out at Aug 29, 7:00 AM CDT, 0 minutes earlier.

Area forecast discussion, Aug 29, 7:00 AM CDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
700 AM CDT FRI AUG 29 2014

.SHORT TERM /TODAY/...
ISSUED AT 329 AM CDT FRI AUG 29 2014

THE FORECAST IS BEGINNING TO SOUND LIKE A BROKEN RECORD BUT TODAY
THE UPPER TROUGH FINALLY BEGINS TO SHIFT EAST ACROSS THE UPPER
MIDWEST.  THE TROUGH AXIS IS PROGGED TO BE OVER THE MISSOURI RIVER
VALLEY AROUND 18Z AND SLOWLY PROGRESS ACROSS IOWA THROUGH TONIGHT.
A SURFACE LOW OVER THE SIOUX FALLS AREA WILL LIFT OFF TO THE
NORTHEAST TODAY WHICH WILL DRAG A COLD FRONT ACROSS CENTRAL IOWA
DURING PEAK HEATING.  UNFORTUNATELY THAT WILL MEAN MORE
THUNDERSTORM DEVELOPMENT THIS AFTERNOON INTO THE EVENING.

CAPES ARE FORECAST TO BE BETWEEN 1500 AND 2500 SO WE WILL BE QUITE
UNSTABLE TODAY WITH QUITE A BIT OF FORCING MOVING ACROSS THE
FORECAST AREA ASSOCIATED WITH THE FRONT.  WHILE SHEAR IS NOT GREAT
IT SHOULD BE ENOUGH FOR A FEW STRONG TO SEVERE STORMS TO DEVELOP.
HEAVY RAINFALL IS ONCE AGAIN LIKELY ESPECIALLY WITH THE STRONGEST
STORMS.  HOWEVER THE HEAVIEST RAINFALL SHOULD BE ACROSS NORTHERN
IOWA WHERE THEY CAN TAKE A BIT MORE RAINFALL. WE WILL HAVE THE ADDED
CONCERN THIS AFTERNOON FOR SOME STORMS CAPABLE OF PRODUCING LARGE
HAIL AND DAMAGING WIND IN ADDITION TO THE HEAVY RAINFALL POTENTIAL.

MORNING CONVECTION SHOULD LIFT OFF TO THE NORTHEAST AND DIMINISH
BEFORE RE-DEVELOPMENT THIS AFTERNOON.  THERE IS SOME CONCERN ABOUT
THE STRATUS THAT HAS BEEN PREVALENT ACROSS THE NORTH AND EAST BUT
ONCE THE SUN IS UP THE LOW CLOUDS SHOULD LIFT AND THERE SHOULD BE
ENOUGH BREAKS IN THE CLOUDS TO ALLOW SUFFICIENT HEATING BY THE
AFTERNOON TO DESTABILIZE THE AIRMASS. AS FOR TEMPS...THEY SHOULD BE
A FEW DEGREES WARMER ACROSS THE SOUTHERN TWO THIRDS OR SO OF THE
FORECAST AREA.  WE WILL BE IN WARM ADVECTION AHEAD OF THE FRONTAL
BOUNDARY AND SHOULD BREAK OUT OF THE CLOUDS A LITTLE EARLIER TODAY
ACROSS THAT AREA.  NORTHERN IOWA WILL STILL BE SOMEWHAT COOLER WITH
HIGHS IN THE MID TO UPPER 70S.

.LONG TERM /TONIGHT THROUGH THURSDAY/...
ISSUED AT 329 AM CDT FRI AUG 29 2014

PERSISTENT UPPER LEVEL LOW WILL CONTINUE TO PULL EASTWARD AWAY
FROM IOWA THROUGH THE BEGINNING OF THE PERIOD...HOWEVER...ONE LAST
ROUND OF PRECIPITATION WILL BE POSSIBLE WITH THIS SYSTEM TONIGHT
BEFORE IT FINALLY PUSHES EAST. AS FRONTAL BOUNDARY PUSHES EAST
ACROSS IOWA OVERNIGHT TONIGHT...PRECIPITATION CHANCES WILL REMAIN
POSSIBLE...AND ANOTHER ROUND OF HEAVY RAINFALL WILL ALSO BE
POSSIBLE. FORCING IS SLIGHTLY LESS WITH THIS SYSTEM...THOUGH GIVEN
BOUNDARY PUSHING THROUGH AND MOISTURE ENVIRONMENT...EXPECT
PRECIPITATION...ESPECIALLY ACROSS THE EAST WHERE FORCING IS BEST.
BEHIND SYSTEM THERE WILL BE A BRIEF DRY PERIOD SATURDAY AND MOST
OF SUNDAY. HOWEVER...THIS WILL BE SHORT LIVED AS ANOTHER LOW
PRESSURE SYSTEM PUSHES EAST ACROSS SOUTHERN CANADA/NORTHERN US.
THIS WILL DRAG A FRONTAL BOUNDARY INTO IOWA BEGINNING LATE SUNDAY.
AHEAD OF THE SYSTEM...SOUTHERLY FLOW WILL HELP TO KEEP MOISTURE IN
PLACE...AND THUNDERSTORMS MAY AGAIN BRING HEAVY RAINFALL SUNDAY
AND SUNDAY NIGHT...WITH PWAT VALUES AGAIN OVER 1.5
INCHES...ALMOST 2 INCHES IN PLACES. IN ADDITION...INSTABILITY WILL
BE HIGH AHEAD OF BOUNDARY...WITH CAPE VALUES OF 2000 J/KG OR
HIGHER...WITH HIGH ENOUGH SHEAR TO SUPPORT THUNDERSTORM
DEVELOPMENT. THIS MAY ALLOW FOR THUNDERSTORMS WHICH DEVELOP TO
BECOME SEVERE. HOWEVER...MUCH WILL DEPEND ON THE TIMING OF THE
SYSTEM...WITH MODELS CONTINUING A SLIGHTLY SLOWER TREND...WHICH
MAY ALLOW FOR MOST ROBUST CONVECTION TO BE WEST OF AREA.
HOWEVER...GIVEN DIURNAL HEATING...FEEL CONFIDENT IN KEEPING
THUNDERSTORM CHANCES IN THE NORTHWEST LATE SUNDAY. SYSTEM WILL
CONTINUE TO PUSH EAST OVERNIGHT AND MAY LINGER INTO MONDAY
MORNING.

HIGH PRESSURE WILL PUSH IN BEHIND SYSTEM...HOWEVER MODELS ATTEMPT
TO HANG BOUNDARY UP ACROSS NORTHERN MO WHICH MAY ALLOW FOR
PRECIPITATION CHANCES TO LINGER INTO SOUTHERN IOWA THROUGH THE
EARLY WEEK. OVERALL...CONDITIONS WILL BE MOSTLY DRY UNTIL ANOTHER
LOW PRESSURE SYSTEM PUSHES EAST ACROSS THE NORTHERN US LATE IN THE
PERIOD. MODELS HAVE VERY POOR AGREEMENT ON TIMING AND PLACEMENT OF
THIS SYSTEM...AND THEREFORE HAVE ONLY KEPT SLIGHT AND CHANCE POPS
FOR THURSDAY.

TEMPERATURES WILL BE WARMER SUNDAY WITH SOUTHERLY FLOW AND WAA
AHEAD OF BOUNDARY...HOWEVER TEMPERATURES WILL COOL BEHIND
BOUNDARY. TEMPS WILL WARM AGAIN LATE IN PERIOD.

&&

.AVIATION...29/12Z
ISSUED AT 700 AM CDT FRI AUG 29 2014

MORNING FOG/STRATUS/PRECIP WILL ALL BE LIFTING BY 15Z WITH VFR
CONDITIONS THROUGH MUCH OF THE AFTERNOON.  A COLD FRONT WILL MOVE
ACROSS THE FORECAST AREA THIS AFTERNOON AND EVENING.  MVFR
CONDITIONS WILL OCCUR WITH STORMS AND HEAVY RAINFALL IS AGAIN LIKELY
WITH STORMS.  STRONG WIND IS ALSO POSSIBLE WITH SOME OF THE STRONGER
STORMS LATE AFTN INTO THIS EVENING.  LOCAL IFR CONDITIONS CANNOT BE
RULED OUT.  AFT 08Z REDUCED VSBYS IN FOG WILL PREVAIL...ESPECIALLY
ACROSS THE NORTH AND EAST.

&&

.HYDROLOGY...
ISSUED AT 315 PM CDT THU AUG 28 2014

SEVERAL ADDITIONAL EPISODES OF RAIN ARE EXPECTED THROUGH SATURDAY
MORNING AND AGAIN ANOTHER SUNDAY AFTERNOON THROUGH MONDAY MORNING.
AT THIS TIME EXPECTED RAINFALL AMOUNTS THROUGH SATURDAY MORNING WITH
EACH EVENT SHOULD BE LIGHT TO MODERATE. THIS WILL LIMIT THE LIKELIHOOD
OF FLASH FLOODING BUT STILL HAVE SOME EFFECT ON RISES ON SMALL STREAM
AND AREA RIVERS. THERE IS A GREATER RISK OF MORE SUBSTANTIAL RAINFALL
OVER PORTIONS OF THE FORECAST AREA SUNDAY EVENING. THIS TIME PERIOD
WILL BE MONITORED FOR BOTH SHORT TERM FLOODING AND RIVER FLOODING
OVER THE UPCOMING HOLIDAY WEEKEND.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SHORT TERM...FAB
LONG TERM...AWB
AVIATION...FAB
HYDROLOGY...REV
Hazardous weather outlook, Aug 29, 4:54 AM CDT, 2 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
454 AM CDT FRI AUG 29 2014

IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075-
081>086-092>097-301100-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-
POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-
CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-
APPANOOSE-DAVIS-
454 AM CDT FRI AUG 29 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT. HEAVY RAINFALL WILL
BE POSSIBLE WITH THUNDERSTORMS...WITH UP TO AN INCH OF RAIN
POSSIBLE. SOME PONDING OF WATER IN FIELDS AND LOCALIZED STREET
FLOODING IN URBAN AREAS MAY OCCUR WITH HEAVY RAINFALL. THERE IS A
SMALL RISK OF LOCALIZED FLASH FLOODING BUT WIDESPREAD FLASH
FLOODING IS NOT EXPECTED AT THIS TIME. IN ADDITION...ISOLATED
SEVERE THUNDERSTORMS WILL BE POSSIBLE...ESPECIALLY IN THE
SOUTHEAST...WITH DAMAGING WIND AND LARGE HAIL THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORM CHANCES WILL CONTINUE THROUGH SATURDAY MORNING AND
RETURN ACROSS THE AREA SUNDAY EVENING THROUGH MONDAY MORNING.
THUNDERSTORMS WILL BE CAPABLE OF HEAVY RAINFALL. A FEW SEVERE
STORMS MAY BE POSSIBLE AT TIMES. THERE IS A MORE ORGANIZED THREAT
FOR SEVERE WEATHER SUNDAY AFTERNOON THROUGH LATE SUNDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

INFREQUENT SPOTTER ACTIVATION IS POSSIBLE THIS WEEK. SPOTTER
ACTIVATION MAY BE NEEDED FROM SUNDAY AFTERNOON THROUGH SUNDAY
EVENING.

AWB

In the hours before

Special weather statement, Aug 29, 2:14 AM CDT, 4 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
214 AM CDT FRI AUG 29 2014

IAZ046>050-057>062-291015-
GREENE-BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-
JASPER-POWESHIEK-
INCLUDING THE CITIES OF...JEFFERSON...BOONE...AMES...
MARSHALLTOWN...TAMA...TOLEDO...TRAER...DYSART...GLADBROOK...
AUDUBON...EXIRA...GUTHRIE CENTER...PANORA...BAYARD...CASEY...
PERRY...WAUKEE...ADEL...DES MOINES...NEWTON...GRINNELL
214 AM CDT FRI AUG 29 2014

...SCATTERED THUNDERSTORMS ARE STILL GOING TO AFFECT LOCATIONS
BETWEEN INTERSTATE 80 AND HIGHWAY 30 THROUGH THE NIGHT...

ALTHOUGH THE WIDESPREAD HEAVY RAIN THREAT HAS ENDED...SCATTERED
STORMS CONTINUE TO RE-DEVELOP IN THE CORRIDOR BETWEEN INTERSTATE
80 AND HIGHWAY 30. THESE STORMS STILL HAVE THE CAPABILITY TO
PRODUCE HEAVY RAINFALL AND ALTHOUGH THEIR COVERAGE WILL BE MORE
HIT AND MISS...THEY CONTINUE TO MOVE OVER AN AREA THAT RECEIVED
BETWEEN 1.5 AND 3 INCHES OF RAIN SO FAR DURING THE EVENING AND
OVERNIGHT HOURS.

THERE WILL UNDOUBTEDLY BE PONDED WATER...FULL DITCHES AND
STANDING WATER TO SEVERAL INCHES DEEP IN URBAN STREETS. DO NOT
DRIVE ACROSS WATER COVERED ROADWAYS. TURN AROUND...DON'T DROWN.
RISES IN SMALL STREAMS AND CREEKS ARE ALSO LIKELY.

FAB

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 29, 3:15 PM CDTSpecial Weather StatementDMXAppanoose, Lucas, Monroe45 min
Aug 29, 4:42 PM CDTSevere Thunderstorm WarningDMXBlack Hawk, Bremer63 min
Aug 29, 5:46 PM CDTSpecial Weather StatementDMXBlack Hawk29 min
Aug 29, 6:16 PM CDTSpecial Weather StatementDMXFranklin59 min

Nearby

River Flood Warnings in Iowa, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.